Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A fundamental solution for a biharmonic finite-difference operator

Author: R. Bruce Simpson
Journal: Math. Comp. 21 (1967), 321-339
MSC: Primary 65.66
MathSciNet review: 0226880
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

PII: S 0025-5718(1967)0226880-X
Article copyright: © Copyright 1967 American Mathematical Society